1mg, best e pharmacy in India

LOPRIN 75MG TABLET

Tablet
Rs.4.15for 1 strip(s) (14 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR LOPRIN

Aspirin(ASA)(75mg)

food interaction for LOPRIN

alcohol interaction for LOPRIN

pregnancy interaction for LOPRIN

lactation interaction for LOPRIN

medicine interaction for LOPRIN

food
alcohol
pregnancy
lactation
medicine
It is better to take Loprin 75mg tablet with food.
Taking Aspirin with alcohol increases the associated risk of stomach bleeding.
UNSAFE
Loprin 75mg tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Loprin 75mg tablet is probably unsafe to use during breastfeeding. Please consult your doctor.
UNSAFE
  • LIFE-THREATENING INTERACTION
    FEBRINIL 150MG INJECTION, ZYDOL 50MG SUSPENSION, AGPAR 125 MG SUSPENSION & 7 more
  • SALT INFORMATION FOR LOPRIN

    Aspirin(ASA)(75mg)

    Uses

    Loprin 75mg tablet is used in the treatment of fever, headache, migraine, ear pain, joint pain, Patent ductus arteriosus (PDA), osteoarthritis, rheumatoid arthritis, muscular pain, musculo-skeletal pain, dental pain, menstrual pain, rheumatic pain, post operative pain, gout, mouth sores (ulcers), nerve pain and prevention of heart attack

    How it works

    Loprin 75mg tablet blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Nausea, Bronchoconstriction (constriction of air passages), Angioedema (swelling of deeper layers of skin), Bleeding, Cerebral hemorrhage, Dizziness, Shortness of breath, Gastrointestinal discomfort, Gastric erosion, Gastric ulcer, Gastrointestinal bleeding, Hepatitis (viral infection of liver), Enlarged liver, Indigestion, Respiratory alkalosis, Running nose, Ringing in ear, Urticaria, Vertigo, Vomiting

    COMMON DOSAGE FOR LOPRIN 75MG TABLET

    Patients taking LOPRIN 75MG TABLET

    • 95%
      Once A Day
    • 4%
      Twice A Day
    • 1%
      Thrice A week

    SUBSTITUTES FOR LOPRIN

    9 Substitutes
    9 Substitutes
    Sorted By
    RelevancePrice
    • ECOSPRIN TABLET 75MG
      (14 tablets in strip)
      USV Ltd
      Rs. 0.29/tablet
      Tablet
      Rs. 4.12
      save 1% more per tablet
    • DELISPRIN 75MG TABLET
      (14 tablets in strip)
      Aristo Pharmaceuticals Pvt Ltd
      Rs. 0.27/tablet
      Tablet
      Rs. 3.83
      save 8% more per tablet
    • ASA 75MG TABLET
      (14 tablets in strip)
      Zydus Cadila
      Rs. 0.24/tablet
      Tablet
      Rs. 3.40
      save 18% more per tablet
    • ASPEEDAY ER 75MG TABLET
      (10 tablets in strip)
      Shrinivas Gujarat Laboratories Pvt Ltd
      Rs. 1.93/tablet
      Tablet
      Rs. 19.25
      pay 549% more per tablet
    • SPRINTAS 75MG TABLET
      (28 tablets in strip)
      Intas Pharmaceuticals Ltd
      Rs. 0.20/tablet
      Tablet
      Rs. 5.72
      save 31% more per tablet

    Top Cardiologists

    Expert advice FOR LOPRIN

    • Take the drug with food to lower the chances of an upset stomach
    • Consult your doctor if you have ringing in ears, unusual bleeding or nausea or vomitting after taking this drug
    • Do not take this drug if you have or had stomach ulcer. 
    • Do not start or continue the aspirin tablets and consult your doctor:
              - If you are allergic (hypersensitive) to aspirin or any of the other ingredients of aspirin tablet.
              - If you have history of asthma, urticarial, rhinitis, hay fever, chronic respiratory diseases,nasal polyps or other sensitivity reaction precipitated by other non-steroidal anti-inflammatory agents.

    Frequently asked questions FOR LOPRIN

    Aspirin(ASA)

    Q.

    Is aspirin an NSAID (non-steroidal anti-inflammatory drug)?
    Yes, aspirin is an NSAID (non-steroidal anti-inflammatory drug). It is often used to treat arthritis, minor body aches, and pains, pains aggravated by inflammation, headaches, and to reduce fever.

    Q.

    Is aspirin same as disprin, ecosprin, asaphen and loprin?
    Disprin, ecosprin, asaphen, and loprin are the three brand medicines that contain aspirin (acetylsalicylic acid) as the main ingredient.

    Q.

    Is aspirin a beta blocker?
    No, aspirin is not a beta blocker.

    Show More
    Q.

    Is aspirin good for a hangover headache?
    No. Aspirin should not be used for alcohol hangover/ hangover headache, as its use with alcohol can increase the risk of stomach bleeding.

    Q.

    Is aspirin a blood thinner?
    Aspirin reduces the effect of certain chemical messenger systems in the body. These compounds are responsible for platelet aggregation or blood clotting. Consequently, Aspirin may considerably reduce the risk of clot formation.

    Q.

    Is aspirin beneficial in certain diseases of heart?
    Yes. Aspirin at a low dose is generally prescribed by the physician if you are at an increased risk of heart attack, stroke, after stent placement or after coronary artery bypass or if you have chest pain due to coronary artery disease (angina). It should be taken for a heart condition only when prescribed by a physician/ cardiologist.

    Q.

    Is aspirin good for hair growth?
    No, aspirin does not play any role in hair growth.

    Q.

    Is aspirin safe?
    Aspirin is safe if used at prescribed doses for the prescribed duration as advised by the physician/doctor.

    Q.

    Is asacol aspirin?
    No, asacol is not aspirin. Asacol is 5-aminosalicylic acid and is used in the treatment of ulcerative colitis.

    Q.

    Are aspirin and ASA (acetylsalicylic acid) the same?
    Yes, aspirin and ASA (acetylsalicylic acid) are the names for the same medicine. Aspirin is called so, as it is a derivative of the salicylic acid and is commonly abbreviated as ASA.

    WHAT OUR USERS ARE SAYING ABOUT LOPRIN 75MG TABLET

    How effective is this medicine?

    Effective
    67%
    Can't say
    17%
    Not effective
    17%

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)